On Generalized Statistical Limit Points in Random 2-Normed Spaces


GÜRDAL M., HUBAN M. B. , YAMANCI U.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.950-953 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756300
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.950-953
  • Keywords: t-norm, random 2-normed space, lambda-statistical convergence

Abstract

In this article we introduce the concept of lambda-cluster points, and investigate the relation between lambda-cluster points and limit points of sequences in the topology induced by random 2-normed spaces and prove some important results.